Keyword Index

A

  • Arrowhead matrix Inverse spectral problems for arrowhead matrices [Volume 10, Issue 2, 2022, Pages 213-225]

B

  • Boundary value problem Existence of positive solutions for a $p$-Laplacian equation with applications to Hematopoiesis [Volume 10, Issue 2, 2022, Pages 191-201]

C

  • Caputo fractional derivative Study on the stability for implicit second-order differential equation via integral boundary conditions [Volume 10, Issue 2, 2022, Pages 331-348]
  • Characterization Moment properties of lower record values from generalized inverse Weibull distribution and characterization [Volume 10, Issue 1, 2022, Pages 93-106]
  • Conjugate gradient method Improving the Dai-Liao parameter choices using a fixed point equation [Volume 10, Issue 1, 2022, Pages 11-20]

D

  • Data envelopment analysis A bargaining game model for performance evaluation in network DEA considering shared inputs in the presence of undesirable outputs [Volume 10, Issue 2, 2022, Pages 227-245]
  • Daubechies wavelet function An efficient wavelet-based numerical method to solve nonlinear Fredholm integral equation of second kind with smooth kernel [Volume 10, Issue 2, 2022, Pages 299-313]
  • DGLAP equation Numerical solution of DGLAP equations by the Tau spectral method [Volume 10, Issue 1, 2022, Pages 119-127]
  • Discrete cosine product Discrete cosine transform LSQR methods for multidimensional ill-posed problems [Volume 10, Issue 1, 2022, Pages 21-37]

E

  • ECG signal A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]

F

  • Ferromagnetism A finite element approximation of a current-induced magnetization dynamics model [Volume 10, Issue 1, 2022, Pages 53-69]
  • Filtering A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]
  • Fixed point Existence of positive solutions for a $p$-Laplacian equation with applications to Hematopoiesis [Volume 10, Issue 2, 2022, Pages 191-201]
  • Fractional compartmental model Local discontinuous Galerkin method for the numerical solution of fractional compartmental model with application in pharmacokinetics [Volume 10, Issue 2, 2022, Pages 247-261]
  • Fractional diffusion equations Combination of Sinc and radial basis functions for time-space fractional diffusion equations [Volume 10, Issue 2, 2022, Pages 315-329]
  • Fredholm integral equation An efficient wavelet-based numerical method to solve nonlinear Fredholm integral equation of second kind with smooth kernel [Volume 10, Issue 2, 2022, Pages 299-313]
  • Fuzzy delay differential equations Existence, uniqueness and stability of fuzzy delay differential equations with local Lipschitz and linear growth conditions [Volume 10, Issue 1, 2022, Pages 129-141]

G

  • Gaussian radial basis functions Combination of Sinc and radial basis functions for time-space fractional diffusion equations [Volume 10, Issue 2, 2022, Pages 315-329]
  • Generalizd Shcur complement On generalized Schur complement of matrices and its applications to real and integer matrix factorizations [Volume 10, Issue 1, 2022, Pages 39-51]
  • GMRES Discrete cosine transform LSQR methods for multidimensional ill-posed problems [Volume 10, Issue 1, 2022, Pages 21-37]
  • Golub-Kahan bidiagonalisation Discrete cosine transform LSQR methods for multidimensional ill-posed problems [Volume 10, Issue 1, 2022, Pages 21-37]
  • Green's function Study on the stability for implicit second-order differential equation via integral boundary conditions [Volume 10, Issue 2, 2022, Pages 331-348]

H

  • Hamiltonian matrix Global symplectic Lanczos method with application to matrix exponential approximation [Volume 10, Issue 1, 2022, Pages 143-160]
  • Hamilton-Jacobi-Bellman (HJB) equation Approximate solution of the Hamilton-Jacobi-Bellman equation [Volume 10, Issue 1, 2022, Pages 71-91]
  • Hamilton-Jacobi equations A new fifth-order symmetrical WENO-Z scheme for solving Hamilton-Jacobi equations [Volume 10, Issue 2, 2022, Pages 279-297]

I

  • Initial value problem On the stability functions of second derivative implicit advanced-step point methods [Volume 10, Issue 2, 2022, Pages 203-212]
  • Integral-differential equation Numerical solution of DGLAP equations by the Tau spectral method [Volume 10, Issue 1, 2022, Pages 119-127]
  • Inverse eigenvalue problem Inverse spectral problems for arrowhead matrices [Volume 10, Issue 2, 2022, Pages 213-225]

L

  • Local discontinuous Galerkin method Local discontinuous Galerkin method for the numerical solution of fractional compartmental model with application in pharmacokinetics [Volume 10, Issue 2, 2022, Pages 247-261]
  • Lower record values Moment properties of lower record values from generalized inverse Weibull distribution and characterization [Volume 10, Issue 1, 2022, Pages 93-106]
  • LSQR Discrete cosine transform LSQR methods for multidimensional ill-posed problems [Volume 10, Issue 1, 2022, Pages 21-37]

M

  • Mathematical model A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]
  • Matrix factorization On generalized Schur complement of matrices and its applications to real and integer matrix factorizations [Volume 10, Issue 1, 2022, Pages 39-51]

N

  • Nash bargaining theory A bargaining game model for performance evaluation in network DEA considering shared inputs in the presence of undesirable outputs [Volume 10, Issue 2, 2022, Pages 227-245]
  • Noise A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]
  • Nonlinearity An efficient wavelet-based numerical method to solve nonlinear Fredholm integral equation of second kind with smooth kernel [Volume 10, Issue 2, 2022, Pages 299-313]
  • Nonpolynomial cubic spline A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]

O

  • Optimal control problems Approximate solution of the Hamilton-Jacobi-Bellman equation [Volume 10, Issue 1, 2022, Pages 71-91]

P

  • Pascal matrix Factorization of the $t$-extension of the $p$-Fibonacci and the Pascal matrices [Volume 10, Issue 1, 2022, Pages 161-172]
  • Pharmacokinetics Local discontinuous Galerkin method for the numerical solution of fractional compartmental model with application in pharmacokinetics [Volume 10, Issue 2, 2022, Pages 247-261]
  • Principal submatrix Inverse spectral problems for arrowhead matrices [Volume 10, Issue 2, 2022, Pages 213-225]

Q

  • Quadrant interlocking factorization On generalized Schur complement of matrices and its applications to real and integer matrix factorizations [Volume 10, Issue 1, 2022, Pages 39-51]

S

  • Sinc method Combination of Sinc and radial basis functions for time-space fractional diffusion equations [Volume 10, Issue 2, 2022, Pages 315-329]
  • Singular perturbation An efficient numerical approach for singularly perturbed parabolic convection-diffusion problems with large time-lag [Volume 10, Issue 2, 2022, Pages 173-110]
  • Symmetrical WENO A new fifth-order symmetrical WENO-Z scheme for solving Hamilton-Jacobi equations [Volume 10, Issue 2, 2022, Pages 279-297]
  • System of two-dimensional Volterra integral equations Numerical solutions of system of two-dimensional Volterra integral equations via operational matrices of hybrid functions [Volume 10, Issue 2, 2022, Pages 349-365]

T

  • Tau method Numerical solution of DGLAP equations by the Tau spectral method [Volume 10, Issue 1, 2022, Pages 119-127]
  • The fractional Black--Scholes equation Numerical investigation of the time-fractional Black-Scholes equation with barrier choice of regulating European option [Volume 10, Issue 1, 2022, Pages 1-10]

U

  • Unconstrained optimization Improving the Dai-Liao parameter choices using a fixed point equation [Volume 10, Issue 1, 2022, Pages 11-20]

W

  • WENO-Z scheme A new fifth-order symmetrical WENO-Z scheme for solving Hamilton-Jacobi equations [Volume 10, Issue 2, 2022, Pages 279-297]
  • W Z factorizatio On generalized Schur complement of matrices and its applications to real and integer matrix factorizations [Volume 10, Issue 1, 2022, Pages 39-51]